Stochastic Moore loop space

  • R. Léandre
Part II: Seminars
Part of the Lecture Notes in Physics book series (LNP, volume 457)


Hopf Algebra Loop Space Parallel Transport Sobolev Norm Loop Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Ad1]
    Adams J.F.: On the cobar construction. Proc. Nat. Ac. Sci. U.S.A. 42 (1956), 346–373.Google Scholar
  2. [Ad2]
    Adams J.F.: Infinite loop space. Princeton University Press. (1978); [A. Ml] Airault H. Malliavin P.: Quasi sure analysis. Publication Universite Paris VI.Google Scholar
  3. [A.M2]
    Airault H. Malliavin P.: Integration on loop groups. Publication Universite Paris VI.Google Scholar
  4. [A. H-K]
    Albeverio S. Hoegh-Krohn R.: The energy representation of Sobolev Lie groups. Compositio Math. 36 (1978), 37–52.Google Scholar
  5. [Ar]
    Arnaudon M.: Semi-martingales dans les espaces homogenes. Ann. I.H.P. Proba. Stat. 29.2 (1993), 269–289.Google Scholar
  6. [A.T]
    Atiyah M.F. Tall D.O.: Group representation, λ-rings and the J homomorphism. Topology 8 (1969), 253–297.Google Scholar
  7. [Bi]
    Bismut J.M.: Large deviations and the Malliavin Calculus. Progress in Math. 45. Birkhauser (1984).Google Scholar
  8. [Ch]
    Chen K.T.: Iterated path integrals of differentials forms and loop space homology. Ann. Math. 97 (1973), 213–237.Google Scholar
  9. [Co]
    Connes A.: Entire cyclic cohomology of Banach algebras and characters of Θsummable Fredholm modules. K.Theory 1 (1988),519–548.Google Scholar
  10. [D. Fo]
    Daletskii Y. Fomin V.I.: Measures and differential equations in infinite dimensional spaces. Math. and Applications. Nauka (1988).Google Scholar
  11. [D.S]
    Daletskii Y. Shnaiderman Y.: Diffusions and quasi-invariant measures on infinite dimensional Lie groups. Funct. Anal. and Applic. 3 (1969), 156–158.Google Scholar
  12. [Dr. R]
    Driver B. Rockner M.: Construction of diffusions on path and loop spaces of compact Riemannian manifolds. C.R.A.S. 315 Serie I. (1992), 603-608.Google Scholar
  13. [Fa. M]
    Fang S. Malliavin P.: Stochastic analysis on the path space of a Riemannian manifold. I. J.F.A. 118 (1993), 249–273.Google Scholar
  14. [Ge]
    Getzler E.: Dirichlet form on a loop space. Bul. Science. Math. 2..113 (1989), 157–174.Google Scholar
  15. [G.J.P]
    Getzler E. Jones J.D.S. Petrack S.: Differential forms on loop spaces and the cyclic bar complex. Topology 30 (1991), 339–373.Google Scholar
  16. [Gi]
    Gilkey P.: Invariance theory, the heat equation and the Atiyah-Singer theorem. Math.lect.series.ll. Publish and Perish.Google Scholar
  17. [Gr1]
    Gross L.: Potential theory on Hilbert spaces. J.F.A. 1 (1967), 123–181.Google Scholar
  18. [Gr2]
    Gross L.: Logarithmic Sobolev inequalities on a loop group. J.F.A. 102 (1991), 268–312.Google Scholar
  19. [Gr3]
    Gross L.: Uniqueness of ground states for Schrödinger operators over loop groups. J.F.A. 112 (1993), 373–441.Google Scholar
  20. [Gro]
    Grothendieck A.: La theorie de Fredholm. Bull. Sac. Math. France 84 (1956), 319–384.Google Scholar
  21. [H]
    Hopf H.: Ueber die Topologie der gruppen-Mannigfaltigkeiten und ihren Verallgemeinerungen. Ann. Math 42 (1941), 22–52.Google Scholar
  22. [J.L1]
    Jones J.D.S. Leandre R.: LP-Chen forms on loop spaces. In Stochastic Analysis”. M.T. Barlow N. Bingham edit. Cambridge University Press (1991), 104–162.Google Scholar
  23. [J.L2]
    Jones J.D.S. Leandre R.: A stochastic approach to the Dirac operator over the free loop space. In preparation.Google Scholar
  24. [Ku]
    Kuo H.H.: Diffusion and Brownian motion on infinite dimensional manifolds. Trans. Amer. Math. Soc. 159 (1972), 432–451.Google Scholar
  25. [K1]
    Kusuoka S.: De Rham cohomology of Wiener-Riemannian manifolds. Preprint.Google Scholar
  26. [K2]
    Kusuoka S.: More recent theory of Malliavin Calculus. Sugaku 5. 2 (1992), 155–173.Google Scholar
  27. [L1]
    Léandre R.: Applications quantitatives et qualitatives du calcul de Malliavin. Col. Franco-Japonais. M. Metivier S.Watanabe edit. L.N.M. 1322. Springer (1988), 109–133. English translation: Geometry of Random motion. R. Durrett M. Pinsky edit. Contemporary Math. 73 (1988), 173–197.Google Scholar
  28. [L2]
    Léandre R.: Integration by parts formula and rotationally invariant Sobolev Calculus on free loop spaces. In “Infinite dimensional geometry in Physics”. XXVIII Winter school of theoretical Physics. R. Gielerak A.Borowiec edit. Journal of Geometry and Physics 11 (1993), 517–528.Google Scholar
  29. [L3]
    Léandre R.: Invariant Sobolev Calculus on the free loop space. Preprint.Google Scholar
  30. [L4]
    Léandre R.: Brownian motion over a Kahler manifold and elliptic genera of level N. To be publish in “Stochastic Analysis and applications to physic.” L. Streit edit.Google Scholar
  31. [L5]
    Léandre R.: Cohomologie de Bismut-Nualart-Pardoux et cohomologie de Hochschild entiere. Preprint.Google Scholar
  32. [L6]
    Léandre R.: Brownian cohomology of an homogeneous manifold. Preprint.Google Scholar
  33. [L. N]
    Léandre R. Norris J.R.: Integration by parts and Cameron-Martin formulas for the free path space of a compact Riemannian manifold. Preprint.Google Scholar
  34. [L. R]
    Léandre R. Roan S.S.: A stochastic approach to the Euler-Poincaré number of the loop space of a developable orbifold. To be publish in Journal of Geometry and Physics.Google Scholar
  35. [Lo]
    Loday J.L.: Operations sur l'homologie cyclique des algebres commutatives. Invent. Math. 96 (1989), 205–230.Google Scholar
  36. [M.M]
    Milnor J.W. Moore J.C.: On the structure of Hopf algebras. Ann. Math. 81 (1965), 211–264.Google Scholar
  37. [N. P]
    Nualart D. Pardoux E.: Stochastics Calculus with anticipatings integrands. P.T.R.F.78 (1988),535–581.Google Scholar
  38. [Pa]
    Patras F.: Thesis. Université Paris VII (1992).Google Scholar
  39. [Ra]
    Ramer R.: On the de Rham complex of finite codimensional forms on infinite dimensional manifolds. Thesis. Warwick University (1974).Google Scholar
  40. [Ru]
    Ruston A.: Direct products of Banach spaces and linear functional equations. Pro. London. Math.Socie. 1 (1951), 327–384.Google Scholar
  41. [Sch]
    Schatten R.: A theory of cross spaces. Princeton University Press (1950).Google Scholar
  42. [Sh1]
    Shigekawa I.: Transformations of Brownian motion on a Riemannian symmetric space. Z.W 65 (1984), 493–522Google Scholar
  43. [Sh2]
    Shigekawa I.: De Rham-Hodge-Kodaira's decomposition on an abstract Wiener space. J. Math. Kyoto. Uni. 26 (1986), 191–202.Google Scholar
  44. [Sh3]
    Shigekawa I.: Differential Calculus on a based loop group. Preprint.Google Scholar
  45. [Ug]
    Uglanov Y.: Surface integrals and differntial equations on an infinite dimensional space. Sov. Math. Dok. 20 (1979), 917–920.Google Scholar
  46. [Wa]
    Watanabe S.: Stochastic analysis and its applications. Sugaku 5. 1 (1992), 51–71.Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • R. Léandre
    • 1
    • 2
  1. 1.Dpt de Mathématiques. Institut Elie Cartan Faculté des SciencesUniversité de Nancy IVandoeuvre les NancyFrance
  2. 2.Mathematical InstituteWarwick UniversityCoventryEngland

Personalised recommendations